Quick search
Go!

COMMON FIXED POINTS FOR TWO PAIRS OF WEAKLY COMPATIBLE MAP-PINGS IN G - METRIC SPACES


VALERIU POPA
Department of Mathematics, Informatics and Education Sciences, Faculty of Sciences, "Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, 600115 Bacău, ROMANIA
e-mail: vpopa@ub.ro

Issue:

SSRSMI, Number 2, Volume XXV

Section:

Volume 25, Number 2

Abstract:

In this paper a general fixed point theorem for two pairs of weakly compatible mappings satisfying implicit relations in G - metric spaces, theorem which generalize and improve main results from [11] is proved.

Keywords:

fixed point, G - metric spaces, weakly compatible, implicit relation.

Code [ID]:

SSRSMI201502V25S01A0006 [0004369]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu